# SDR ASAA2017082321712

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 25,923 hours, 7,509 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND AT LEVEL FL370,  LNAV AND VNAV DISENGAGED. DUAL FMC FAIL FOR SEVERAL MINUTES. BOTH FMC RESTORED TO NORMAL OPERATIONS. REPROGRAMMED FMCS AND RESTORED LNAV AND VNAV. SEVERAL MINUTES LATER DUAL FMC FAILURE. LOST CPDLC COMM.  CREW PERFORMED DUAL FMC FAIL QRH AND PROCEEDED TO DESTINATION, CONVENTIONAL NAVIGATION. DURING ARRIVED PHASE FMCS RESTORED. CREW REMAINED CONVENTIONAL NAVIGATION THROUGH REMAINDER OF FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 801 & TASK 837. NO LOGGED FAULTS, VERIFIED SYSTEM RESET. ACCOMPLISHED FIM 34-61, TASK 807. VERIFIED NORMAL INDICATION. AIRCRAFT OK FOR SERVICE.
